Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2013, Volume 58, Issue 1, Pages 133–151 (Mi tvp4497)  

This article is cited in 5 scientific papers (total in 5 papers)

Small deviations of series of independent nonnegative random variables with smooth weights

L. V. Rozovsky

Saint-Petersburg Chemical-Pharmaceutical Academy

Keywords: small deviations; nonnegative random variables; slowly varying function; Laplace transform.

DOI: https://doi.org/10.4213/tvp4497

Full text: PDF file (202 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2014, 58:1, 121–137

Bibliographic databases:

MSC: 60
Received: 10.02.2010
Revised: 11.04.2011

Citation: L. V. Rozovsky, “Small deviations of series of independent nonnegative random variables with smooth weights”, Teor. Veroyatnost. i Primenen., 58:1 (2013), 133–151; Theory Probab. Appl., 58:1 (2014), 121–137

Citation in format AMSBIB
\Bibitem{Roz13}
\by L.~V.~Rozovsky
\paper Small deviations of series of independent nonnegative random variables with smooth weights
\jour Teor. Veroyatnost. i Primenen.
\yr 2013
\vol 58
\issue 1
\pages 133--151
\mathnet{http://mi.mathnet.ru/tvp4497}
\crossref{https://doi.org/10.4213/tvp4497}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3267287}
\zmath{https://zbmath.org/?q=an:06308874}
\elib{https://elibrary.ru/item.asp?id=20733001}
\transl
\jour Theory Probab. Appl.
\yr 2014
\vol 58
\issue 1
\pages 121--137
\crossref{https://doi.org/10.1137/S0040585X97986412}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000332790300009}
\elib{https://elibrary.ru/item.asp?id=21868057}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84896814015}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4497
  • https://doi.org/10.4213/tvp4497
  • http://mi.mathnet.ru/eng/tvp/v58/i1/p133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Rozovsky, “Small deviation probabilities for weighted sum of independent random variables with a common distribution, decreasing at zero not faster than a power”, J. Math. Sci. (N. Y.), 214:4 (2016), 540–545  mathnet  crossref  mathscinet
    2. Rozovsky L.V., “Small deviation probabilities for weighted sum of independent random variables with a common distribution that can decrease at zero fast enough”, Stat. Probab. Lett., 117 (2016), 192–200  crossref  mathscinet  zmath  isi  elib  scopus
    3. L. V. Rozovskii, “Small deviation probabilities of weighted sum of independent random variables with a common distribution having a power decrease in zero under minimal moment assumptions”, Theory Probab. Appl., 62:3 (2018), 491–495  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. L. V. Rozovskii, “Small deviation probabilities for a weighted sum of independent positive random variables with common distribution function that can decrease at zero fast enough”, Theory Probab. Appl., 63:1 (2018), 155–163  mathnet  crossref  crossref  isi  elib
    5. I. A. Ibragimov, M. A. Lifshits, A. I. Nazarov, D. N. Zaporozhets, “On the history of St. Petersburg school of probability and mathematical statistics: II. Random processes and dependent variables”, Vestn. St Petersb. Univ.-Math., 51:3 (2018), 213–236  crossref  crossref  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:218
    Full text:115
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021